In this work, we provide a way to introduce a probability measure on the space of minimal fillings of finite additive metric spaces as well as an algorithm for its computation. The values of probability, obtained from the analytical solution, coincide with the computer simulation for the computed cases. Also the developed technique makes it possible to find the asymptotic of the ratio for families of graph structures.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
A. Y. Eremin, “A formula for the weight of a minimal filling of a finite metric space,” Sb. Math., 204, No. 9, 1285–1306 (2013).
M. R. Garey, R. L. Graham, and D. S. Johnson, “The complexity of computing Steiner minimal trees,” SIAM J. Appl. Math., 32, 835–859 (1977).
M. Gromov, “Filling Riemannian manifolds,” J. Differ. Geom., 18, 1–147 (1983).
A. O. Ivanov and A. A. Tuzhilin, Extreme Networks Theory [in Russian], Inst. Komp’yut. Issled., Moscow, Izhevsk (2003).
A. O. Ivanov and A. A. Tuzhilin, “One-dimensional Gromov minimal filling problem,” Sb. Math., 203, No. 5, 677–726 (2012).
R. M. Karp, “Reducibility among combinatorial problems,” in: R. E. Miller and J. W. Thatcher, eds., Complexity of Computer Computations: Proc. of a Symp. on the Complexity of Computer Computations, IBM Res. Symp. Ser., Plenum, New York (1972), pp. 85–103.
Z. N. Ovsyannikov, “Generalized additive spaces,” in press.
K. A. Zareckiy, “Constructing a tree on the basis of a set of distances between the hanging vertices,” Usp. Mat. Nauk, 20, No. 6, 90–92 (1965).
Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 18, No. 2, pp. 181–196, 2013.
About this article
Cite this article
Salnikov, V. Probabilistic Properties of Topologies of Minimal Fillings of Finite Metric Spaces. J Math Sci 203, 873–883 (2014). https://doi.org/10.1007/s10958-014-2179-2
- Weight Distribution
- Binary Tree
- Boundary Vertex
- Additive Space
- Steiner Minimal Tree